# SDR AALA202510235619

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON HANDLE SLIDING WINDOW CAPTAIN SIDE IN COCKPIT. MAINTENANCE REPLACED HANDLE SLIDING WINDOW CAPTAIN SIDE IN COCKPIT. IAW AMM 56-12-12-000-002-A , AMM 56-12-12-400-003-A, CMM 56-12-12 AMM 30-42-00-710-001-A.
